MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PEDIATRIC LCP HIP PLATE GUIDING BLOCK FOR 3.5MM SCREWS; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PEDIATRIC LCP HIP PLATE GUIDING BLOCK FOR 3.5MM SCREWS; GUIDE
Model Number 03.108.001
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.The instrument(s) was not returned and instead the investigation will be done based on the received image(s).The image(s) was reviewed, and the complaint condition could not be confirmed as the image provided shows the aiming block assembled with other instruments.As the instrument(s) was not returned, an as received condition, dimensional inspection, material or drawing reviews are not applicable.A definitive assignable root cause could not be determined based on the provided information.During the investigation, no product design issues or discrepancies were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that un an unknown date, wires were getting caught in guides.The guides required replacement.There was no reported patient consequence.This report is for a pediatric locking compression plate (lcp) hip plate guiding block for 3.5mm screws.This is report 1 of 2 for (b)(4).

Brand Name
PEDIATRIC LCP HIP PLATE GUIDING BLOCK FOR 3.5MM SCREWS
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10513732
Report Number2939274-2020-04060
Device Sequence Number3316639
Product Code FZX
UDI-Device Identifier10886982071514
UDI-Public(01)10886982071514
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.108.001
Device Catalogue Number03.108.001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1